Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Method of monotonization of nonlinear equations in Banach spaces

  • 31 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. P. Polityukov, “The solution of nonlinear equations in Banach spaces with a cone and applications,” Dokl. Akad. Nauk SSSR,250, No. 4, 818–822 (1980).

  2. 2.

    M. A. Krasnosel'ski, Positive Solutions of Operator Equations [in Russian], Fizmatgiz, Mowcow (1962).

  3. 3.

    V. P. Polityukov, “On a method of solution of boundary value problems for nonlinear transport equations,” Zh. Vychisl. Mat. Mat. Fiz.,19, No. 3, 675–687 (1979).

  4. 4.

    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1984).

  5. 5.

    W. Greenberg, J. Polewak, and P. Zweifel, “Global Existence Problems for the Boltzmann Equation,” in: Nonequilibrium Phenomena I: The Boltzmann Equation, Amsterdam (1983), pp. 19–49.

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 44, No. 6, pp. 814–822, December, 1988.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Polityukov, V.P. Method of monotonization of nonlinear equations in Banach spaces. Mathematical Notes of the Academy of Sciences of the USSR 44, 938–944 (1988). https://doi.org/10.1007/BF01158033

Download citation

Keywords

  • Banach Space
  • Nonlinear Equation